# SDR FDEA201612094366

- Difficulty date: December 9, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A57112205200
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FRAME 47 LT SIDE FOUND CRACKED.   REPAIRED IAW EA 6-5710-T0312253 C P3.     MAJOR REPAIR IAW GMM 6-2-100.
